# SDR CALA2025061705618

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BETWEEN FR365.25 - FR 377.7 / LBL50.0 CORRODED.  REMOVED AND REPLACED CABIN FLOOR SUPPORT,  FABRICA TED ON TRAVELLER #T25/1818996 IAW SRM 51-40-02-0G-0.
